MAUDE Adverse Event Report: INSET¿30; INSET 30 60/13 GREY

INSET¿30; INSET 30 60/13 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported having faced bent cannula issue that caused high blood glucose level, which was self-treated with bolus from the pump and manual injection.Thereafter, the patient went to the emergency room and upon admission, patient's blood glucose level was approximately 400 mg/dl.The patient also had large ketones and the level of ketones was not identified as dangerous/life threatening by the healthcare professional.The patient received fluids via intravenous route and insulin drip as corrective treatment.The patient stayed in the emergency room for a few hours.The patient still experienced elevated blood glucose level that required attention and showed signs of diabetic ketoacidosis due to which, subsequently, the patient was hospitalized.The patient received fluids via intravenous route and insulin drip, which resolved the issue.The infusion set had been in use for approximately one day.There was no permanent damage to the patient and the patient stayed in the hospital for five days.The patient performed a supply change and resumed insulin from the pump after being released from the hospital.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿30
Common Device Name
INSET 30 60/13 GREY
MDR Report Key8539211
Report Number3003442380-2019-01365
Device Sequence Number361169
Product Code FPA
UDI-Device Identifier05705244007123
UDI-Public05705244007123
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1